Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Overweight, tummy bulging. Tried exercise, not losing weight. Medication to increase metabolism?

Dear doctor,I am tending towards being over-weight and my tummy bulges out,what do I do to maintain a good shape and stay fit? Each time I get into an exercise regime I return to double my size when I stop:is there a drug I can take to increase my metabolism and reduce the quantity of nutrients my body absorbs from the food I eat.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM.
First of all you dont get into an eercise regimen and stop it should become a part of your lifestyle , just like you brush your teeth everyday .
Just watch your diet and exercise properly.
You can follow these tips:
1.Eat 4-5 small meals evenly distributed through out the day( boosts metabolism)
2.Stay away from fuzzy and sugary drinks
3.Drink plenty of water
4.Exercise regulary (dont stop)
5.Avoid all processed and fried foods
6.Drink green tea ( boosts metabolism)
Follow the above steps and be dedicated and consistent and you should be on
your way to lean and mean new you.
Thank you and take care
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor